Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the frequency of small fractional parts in certain real sequences.

Author: William J. LeVeque
Journal: Trans. Amer. Math. Soc. 87 (1958), 237-260
MSC: Primary 10.00
MathSciNet review: 0095814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    H. Cramér, Methods of mathematical statistics, Princeton University Press, 1946.
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • Wassily Hoeffding and Herbert Robbins, The central limit theorem for dependent random variables, Duke Math. J. 15 (1948), 773–780. MR 26771
  • A. Khintchine, Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen, Math. Ann. 92 (1924), no. 1-2, 115–125 (German). MR 1512207, DOI
  • A. Khintchine, Zur metrischen Kettenbruchtheorie, Compositio Math. 3 (1936), 276–285 (German). MR 1556944
  • A. Kolmogoroff, Über das Gesetz des iterierten Logarithmus, Math. Ann. 101 (1929), no. 1, 126–135 (German). MR 1512520, DOI
  • P. Lévy, Sur le développement en fraction continue d’un nombre choisie au hasard, Comp. Math. vol. 3 (1936) pp. 286-303. ---, Théorie de l’addition des variables aléatoires, Paris, Gauthier-Villars, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society